# SDR 96UAL900155

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Shorted
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP INDICATOR FAILED AT POSITION NR 1.  FLAPS EXTENDED NORMALLY.  SUPPLEMENTAL DATA UPDATE:  FOUND AN OPEN CIRCUIT IN THE FLAP ASYMMETRY PROTECTION CIRCUIT WITHIN THE TRAILING EDGE FLAP POSITION INDICATOR.
